# SDR 2002FA0001369

- Difficulty date: November 4, 2002
- Submitted: December 11, 2002
- Operation: General aviation
- Aircraft: N808ZA
- Make and model: Beech 35-33
- Aircraft serial: CD202
- Engine: Cont IO470*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Linkage
- Condition: Worn
- Location: Throttle Body
- Component: Throttle Body
- Component part number: 625487A6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A ROUGH RUNNING ENGINE, FOLLOWING PROBLEMS WERE FOUND WITH THROTTLE BODY.  LINKAGE FROM THROTTLE ATTACH ARM TO FUEL CONTROL UNIT WAS EXCESSIVELY WORN.  PIN ON THROTTLE BODY SIDE OF LINKAGE HAS SEVERELY WORN, AND AREA AROUND HOLE FOR COTTER PIN WAS VERY THIN.  HOLE IN THROTTLE BODY ARM (THAT RECEIVES THE PIN MENTIONED ABOVE) WAS ALSO WORN EXCESSIVELY.  BRASS BUSHING WAS INSERTED BY PREVIOUS REPAIR.  PIN HAD WORN THROUGH BUSHING AND WAS STARTING TO CUT INTO ARM.  WHILE REMOVING THROTTLE BODY,  FOUND MIXTURE CONTROL ATTACHED TO FUEL CONTROL UNIT WITH INCORRECT HARDWARE.  IT WAS ATTACHED WITH A PLAIN NUT.  THERE WAS NO SAFETY OF ANY KIND, AND NUT WAS LOOSE.  MECH SPUN NUT OFF BY HAND.
